[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Webmail::
::
Abstracted & Indexed in
..
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
:: Information ::

You can copy/paste HTML codes anywhere you like, for example in homepage, or even other sites

XML New Jensen and Ostrowski Type Inequalities for General Lebesgue Integral with Applications
S. S. Dragomir
Abstract -   Full text (PDF)
XML m-Ary Hypervector Space: Convergent Sequences and Bundle Subsets.
S. Ostadhadi-Dehkordi
Abstract -   Full text (PDF)
XML On Direct Sum of Branches in Hyper BCK-algebras
H. Harizavi
Abstract -   Full text (PDF)
XML Applying Legendre Wavelet Method with Regularization for a Class of Singular Boundary Value Problems
A. Azizi , J. Saeidian, S. Abdi
Abstract -   Full text (PDF)
XML An Implicit Difference-ADI Method for the Two-dimensional Space-time Fractional Diffusion Equation
F. Nasrollahzadeh , S. M Hosseini
Abstract -   Full text (PDF)
XML Representations of Double Coset Lie Hypergroups
M. Toomanian , M. Amini, A. Heydari
Abstract -   Full text (PDF)
XML Stability Analysis of Mathematical Model of Virus Therapy for Cancer
A. Ashyani , H. R. M‎ohammadinejad, O. RabieiMotlagh
Abstract -   Full text (PDF)
XML Linear Functions Preserving Sut-Majorization on RN
A. Ilkhanizadeh Manesh
Abstract -   Full text (PDF)
XML Double Sequence Iterations for Strongly Contractive Mapping in Modular Space
A. Razani , R. Moradi
Abstract -   Full text (PDF)
XML Additive Maps Preserving Idempotency of Products or Jordan Products of Operators
A. Taghavi , R. Hosseinzadeh, H. Rohi
Abstract -   Full text (PDF)
XML On the Wiener Index of Some Edge Deleted Graphs
B. S. Durgi , H. S. Ramane, P. R. Hampiholi, S. M. Mekkalike
Abstract -   Full text (PDF)
XML ABSTRACTS IN PERSIAN Vol.11,No.2
Name of Authors In This Volume
Abstract -   Full text (PDF)
Back to Original Issue





نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.043 seconds with 0 queries by